# SDR SWAA083682

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 66,313 hours, 60,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLOORBEAM CRACKED AT BS 727, RBL 10.7 TO LBL 1.5.  REPAIRED FLOORBEAM PER SRM.
